| Model Number |
AUTOLUBE-III |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the foot control device was leaking.During in-house engineering evaluation it was determined that the device¿s hose ruptured, the gauge was damaged, and the device was leaking liquid.It was further determined that the device failed pretest for visual assessment, gauge pressure, oil leak inspection, and drip rate assessment.It was noted in the service order that the device was leaking air.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the hose of the device ruptured and the device was leaking liquid.Therefore, the reported condition was confirmed.The assignable root cause was determined to be traced to the user, which is user error.Udi ¿ (b)(4).